# SDR 20000808SH001

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N401PW
- Make and model: Cessna 401
- Aircraft serial: 5010269
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: V31
- Condition: Failed
- Location: Nose Gear
- Stage of operation: LD
- How discovered: C
- Nature of condition: J, L, N
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED HE DID NOT HAVE A NOSE GEAR DOWNLOCK INDICATION.  THE PILOT DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  THE CAUSE OF THE PROBLEM WAS A DOWNLOCK MICROSWITCH ON THE NOSE GEAR THAT FAILED AND A BROKEN WIRE ON THE DOWNLOCK GEAR INDICATOR.  (X)
